# SDR EIA2006240

- Difficulty date: October 9, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Engine: Ge CF650E2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT ANC NR 4 ENG OIL QUANTITY LOW.  TROUBLESHOOTING FOUND LEAK AT MANIFOLD, TRYING TO DETERMINE WHICH LINE.
